MAUDE Adverse Event Report: BOVIE MEDICAL CORPORATION BOVIE LLETZ; LOOP ELECTRODE

BOVIE MEDICAL CORPORATION BOVIE LLETZ; LOOP ELECTRODE
Catalog Number ES11R
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is not being returned for evaluation, instead pictures were provided of the damaged product.Upon evaluating the pictures, there was extreme damage to electrode with warping on the corner post that holds the wire in place.The wire was snapped directly at the corner post.Root cause has been determined to be extreme force during use of the electrode.This is the only complaint that has been received for this issue with over (b)(4) in sales since 2016.This is an isolated event and no further actions are necessary.This can be seen as the final report.If additional information is received that alleges any additional patient involvement or the need for corrective actions, a follow up report will be submitted.
 
Event or Problem Description
During leep procedure the reusable loop electrode broke while using it to take a biopsy.As a result it took longer than usual to obtain the biopsy for the patient.There was no patient harm.

Brand Name
BOVIE LLETZ
Common Device Name
LOOP ELECTRODE
Manufacturer (Section D)
BOVIE MEDICAL CORPORATION
5115 ulmerton road
clearwater, fl
MDR Report Key10185164
Report Number3007208013-2020-00016
Device Sequence Number11017991
Product Code GEI
UDI-Device Identifier00607151002381
UDI-Public607151002381
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K014201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberES11R
Device Lot Number2018-09-20
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2020
Initial Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1